RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2139–2148 (Mi de2933)  

Ordinary Differential Equations

Certain boundary value problems for a system of ordinary differential equations

I. T. Kiguradzea, B. Puzhab

a Tbilisi State University
b Palacký University Olomouc, Czech Republic

Full text: PDF file (886 kB)

Bibliographic databases:
UDC: 517.934
Received: 26.02.1976

Citation: I. T. Kiguradze, B. Puzha, “Certain boundary value problems for a system of ordinary differential equations”, Differ. Uravn., 12:12 (1976), 2139–2148

Citation in format AMSBIB
\Bibitem{KigPuz76}
\by I.~T.~Kiguradze, B.~Puzha
\paper Certain boundary value problems for a system of ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2139--2148
\mathnet{http://mi.mathnet.ru/de2933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473302}
\zmath{https://zbmath.org/?q=an:0355.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de2933
  • http://mi.mathnet.ru/eng/de/v12/i12/p2139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020